# SDR 98ZZZX3125

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3977P
- Make and model: Piper PA-18
- Aircraft serial: 184768
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 1419200
- Condition: Corroded
- Location: Wing
- Part time: 9,560 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FITTING CORRODED.  THERE IS NO ACCESS FOR INSPECTION OF PART.  AFTER ONE AIRCRAFT HAD WING SEPARATION AND DISCOVERED PART THAT CORRODED, INSPECTED ENTIRE FLEET OF 10 SUPER CUBS AND FOUND CONDITION ON 2 AIRCRAFT (THIS BEING ONE OF THEM).  ALL FOUND TO BE FRONT FITTINGS FORWARD SPAR.
